# SDR KCSA201807241207

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 80,734 hours, 23,339 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FORWARD BULKHEAD HORIZONTAL STIFFENER HAS EVIDENCE OF CORROSION STA 1065 WL 167 LBL 61.
